# SDR SWAA2015070941618

- Difficulty date: July 2, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 26,685 hours, 11,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY AFT WALL EMER LIGHT LENS COVER DAMAGED.  R & R LENS IAW AMM.
